Translator Disclaimer
January, 2019 Links with trivial $Q$-polynomial
Yasuyuki MIYAZAWA
J. Math. Soc. Japan 71(1): 19-42 (January, 2019). DOI: 10.2969/jmsj/77167716

Abstract

The $Q$-polynomial is an invariant of the isotopy type of an unoriented link defined by Brandt, Lickorish, Millett, and Ho around 1985. It is shown that there exist infinitely many prime knots and links with trivial $Q$-polynomial, and so the $Q$-polynomial does not detect trivial links.

Citation

Download Citation

Yasuyuki MIYAZAWA. "Links with trivial $Q$-polynomial." J. Math. Soc. Japan 71 (1) 19 - 42, January, 2019. https://doi.org/10.2969/jmsj/77167716

Information

Received: 19 January 2017; Revised: 26 May 2017; Published: January, 2019
First available in Project Euclid: 4 October 2018

zbMATH: 07056556
MathSciNet: MR3909913
Digital Object Identifier: 10.2969/jmsj/77167716

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • January, 2019
Back to Top